Jump to content

tramadol and gabapentin


andrewcb
 Share

Recommended Posts

I'm getting my Tramadol Monday and I plan on dosing low at 50mg 3x daily and I do expect some great results(hopefully). My question is would Gabapentin be something to consider adding in with the Tramadol, also a low dosage of Gabapentin somewhere in the range of 600mg daily? Any thoughts are welcomed.

Thank you 

  • Upvote 1
Link to comment
Share on other sites

I use both very frequently. Be careful with both. At first I was using them as relief from symptoms, but both believe it or not have recreational value, and thus are potentially addictive. Gaba stopped my symptoms from progressing. It kinda capped my HPPD. As a result I have been able to lead a fairly normal life. I can drink now, and smoke a little every now and again. However, I became slightly dependent on it. And after dropping it felt very off for a few weeks.

 

Tramadol didn't seem to do anything, actually it seemed to make my ghosting and starbursting worse after prolonged sequential use. Im on it right now, for fun.

 

Id be careful with both. I think gabapentin is something special, though. And has a real potential to help you.

 

What symptoms do you suffer from?

Link to comment
Share on other sites

Gabapentin makes some symmptons for many people worse.  Tramadol can be bad for you in several ways. 

Never heard of anyone except Andrew having symptom relief from opiates.

I believe my symptoms are relieved with opiates because I have adhd, anxiety and depression and hydrocodone itself knocks all 3 of those out and gives me a ton of energy. Adderall seriously put me to sleep if I took it right away when I woke up I had to wait for a hour to get my body going and all adderall did was make me a zombie and increase my anxiety, benzos can make me sleepy, ssris/snris or whatever just made me feel weird, even this tramadol makes me feel stimulated but in a speedy way not a energetic way. So my guess is I was getting so much relief from my adhd, anxiety and depression all from 1 chemical it just made me feel normal and feeling normal really helps my HPPD, the less normal I feel the worse my HPPD the more normal I feel the better best way to put it for me.

Link to comment
Share on other sites

Also my motor skills were improved on hydrocodone but I would still have the occasional hand shakings which can be embarrassing because I don't even know my hands are doing it and they shake so bad people notice and ask if I am nervous, I was like hell no I feel great lol. My hands and sometimes my body tremor but my hands can get really bad, wish I knew a way to stop this >.<

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.